# SDR AUS20011319

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 265401415
- Condition: Cracked
- Location: Engine Collector
- Part time: 8,294 cycles
- Component: Engine Collector, Pwa, PT6A114A
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE PRIMARY EXHAUST DUCT CRACKED AND HOLED. HOLE WAS APPROXIMATELY228.6MM (9IN) BY 146MM (5.75IN). ESCAPING EXHAUSTGAS DAMAGED OIL COOLER SHROUD RUBBERS AND DISCOLOURED THE PAINT ON THE LOWER RH COWL.
